# SDR SWIA2019111146751

- Difficulty date: November 11, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 40,237 hours, 34,141 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333 BETWEEN STR 25R - 25L CORRODED ON AFT SIDE.  (C-CHECK) RO: 11/9/2019   --REMOVED CORROSION FROM THE FS333 FRAME BETWEEN STR25R - STR25L "OUT OF LIMITS"--REMOVED AND REPLACED FS333 FRAME SECTION STR25R - STR25L RESTORED ACCESS AND FINISH.  LEAK CHECKS GOOD.
